Advertisement

Proof of Jackson's theorem for differentiablie functions. II

  • K. B. Srivastava
Article
  • 51 Downloads

Keywords

Differentiablie Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Jackson, The theory of approximation. Vol. XI.Amer. Math. Soc. Coll. Publ. (New York, 1930).Google Scholar
  2. [2]
    O. Kis, P. Vértesi, On a new interpolation process,Annales Univ. Sci. Budapest, Sectio Math.,10 (1967), 117–128.Google Scholar
  3. [3]
    R. M. Trigub, Approximation of functions by polynomials with integral coefficients,Izv. Akad. Nauk SSSR,26 (1962), 261–280 (Russian).Google Scholar
  4. [4]
    A. H. Tureckii, On certain extremal problems in the theory of interpolation. A collection of modern research problems.Baku Publishers AN ASSR (1965), 220–232 (Russian).Google Scholar

Copyright information

© Akadémiai Kiadó 1981

Authors and Affiliations

  • K. B. Srivastava
    • 1
  1. 1.Department of MathematicsLucknow UniversityLucknowIndia

Personalised recommendations